Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AVERY16

Accutane Sunburn

Recommended Posts

I have been on accutane for 4 months. I was working outside for about eight hours yesterday in the sun. I did not have sun block on and now Im very concerned. I woke up this morning with my forehead covered in blisters and some on my face as well. I really need advice!

Thanks everyone

Link to post
Share on other sites

You live and learn. Never ever spend anytime out in the sun on accutane without using a ton of sunscreen. The medication makes your skin very sun sensitive. it's going to take awhile to heal up too since accutane slows down your healing ability. Aloe Vera will help so will milk of magnesia just dab it on your skin with a cotton ball and it helps with the redness. Aspirin will help with the inflammation and pain from the burn. Drink load of water if your urine is yellow your not drinking enough if it's clear your drinking a good amount. In the future wear 50 SPF out in the sun and reapply every 2 hours. That's what my dermatologist told me to do. I went a entire summer without getting sunburn when I was on tane last year. Just be careful!! If it blisters a lot you may need to see a doctor to prevent infection.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×